Matematicheskie Trudy
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2013, Volume 16, Number 2, Pages 45–68 (Mi mt259)  

Conditional moderately large deviation principles for the trajectories of random walks and processes with independent increments

A. A. Borovkovab, A. A. Mogul'skiĭab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We extend the large deviation principles for random walks and processes with independent increments to the case of conditional probabilities given that the position of the trajectory at the last time moment is localized in a neighborhood of some point. As a corollary, we obtain a moderately large deviation principle for empirical distributions (an analog of Sanov's theorem).

Key words: moderately large deviation principle, local moderately large deviation principle, conditional moderately large deviation principle.

Full text: PDF file (288 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2015, 25:1, 39–55

Bibliographic databases:

UDC: 519.21
Received: 05.04.2013

Citation: A. A. Borovkov, A. A. Mogul'skiǐ, “Conditional moderately large deviation principles for the trajectories of random walks and processes with independent increments”, Mat. Tr., 16:2 (2013), 45–68; Siberian Adv. Math., 25:1 (2015), 39–55

Citation in format AMSBIB
\Bibitem{BorMog13}
\by A.~A.~Borovkov, A.~A.~Mogul'ski{\v\i}
\paper Conditional moderately large deviation principles for the trajectories of random walks and processes with independent increments
\jour Mat. Tr.
\yr 2013
\vol 16
\issue 2
\pages 45--68
\mathnet{http://mi.mathnet.ru/mt259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184037}
\transl
\jour Siberian Adv. Math.
\yr 2015
\vol 25
\issue 1
\pages 39--55
\crossref{https://doi.org/10.3103/S1055134415010058}


Linking options:
  • http://mi.mathnet.ru/eng/mt259
  • http://mi.mathnet.ru/eng/mt/v16/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:470
    Full text:70
    References:31
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021